# SDR DXTA2020051103677

- Difficulty date: May 9, 2020
- Submitted: May 14, 2020
- Operation: Air carrier
- Aircraft: N626QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0164
- Aircraft time: 1,518 hours, 1,021 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 695710033
- Condition: Cracked
- Location: Hydraulic Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYD VOLUME LOW AMBER CAS MESSAGE ILLUMINATED IN FLIGHT. VOLUME WENT TO ZERO. ON POST FLIGHT LEFT ENGINE WAS COVERED WITH HYDRAULIC FLUID WITH FLUID DRAINING FROM DRAIN MAST. 
//SIGNOFF //OPENED UH COWL AND FOUND HYD. FLUID DRIPPING FROM EVERYWHERE TRIED SERVICING HYC:I.
AND WHEN WE STARTED PUMPLNG FLUID IN IT POURED OUT THE SUCTION LINE AND WE CHECKED
AND MOVED THE SUCTION L NE FOUND TO BE CRACKED. PASSED ON INFO. TO CC AND HAD PARTS
ORDEREED REMOVED LEFT EDHP AND INSTALLED REPAIRED PUMP, REMOVED SUCTION RNE AND INSTALLED
NEW LINE IAW CE-680AAMM 29-10-05-4 AND REMOVED AND INSTALLED NEW LEFT PUMP
PRESSURE FILTER IAW C6680A 29-10-70-4 SERVICED HYDRAULIC IAW CE-680AAMM
12-10-30-4 OPS CHECKED AND LEAK CHECKED GOOD
PN OFF 9914643-3 EDHP
SNOFFK1875
PN ON 9914843-3 LEFT
SNON K0067
PN OFF 6957100-33 SUCT1ON LINE
SNOFF N/A
PN ON 6957100-33 LEFT
SUCTION LINE
PN OFF 991~-6 PRESSURE FILTER
SNOFFN/A
PN ON 991446-8 LEFT
SNONN/A
PAGEL
